Heuristic artificial bee colony algorithm for solving the Homicidal Chauffeur differential game

Volume 1, Issue 2, September 2020, Pages 153-163

10.22060/ajmc.2019.16949.1025

Zahra Yazdaniyan; M. Shamsi; Maria do Rosario de Pinho; Z. Foroozandeh


On GDW-Randers metrics on tangent Lie groups

Volume 2, Issue 1, February 2021, Pages 27-36

10.22060/ajmc.2020.18572.1038

Mona Atashafrouz; Behzad Najafi; Akbar Tayebi


On Sobolev spaces and density theorems on Finsler manifolds

Volume 1, Issue 1, February 2020, Pages 37-45

10.22060/ajmc.2018.3039

Behroz Bidabad; Alireza Shahi


On binary decision hypertree (hyperdiagram)

Volume 5, Issue 2, April 2024, Pages 117-130

10.22060/ajmc.2023.21639.1094

Mohammad Hamidi; Marzieh Rahmati


Biamenability of Banach algebras and its applications

Volume 4, Issue 2, March 2023, Pages 129-136

10.22060/ajmc.2022.21859.1115

Sedigheh Barootkoob; Somayeh Mohammadzadeh


A new hash function and its use in read mapping on genome

Volume 1, Issue 2, September 2020, Pages 165-170

10.22060/ajmc.2019.15991.1020

Farzaneh Salari; Fatemeh Zare Mirakabad; Mehdi Sadeghi


Conservation law and Lie symmetry analysis of Foam Drainage equation

Volume 2, Issue 1, February 2021, Pages 37-44

10.22060/ajmc.2020.18460.1036

Mehdi Nadjafikhah; Omid Chekini


On $l$-reconstructibility of degree list of graphs

Volume 5, Issue 1, January 2024, Pages 39-44

10.22060/ajmc.2023.21822.1112

Rajab Ali Borzooei; Mehrnoosh Shadravan


A simple greedy approximation algorithm for the unit disk cover problem

Volume 1, Issue 1, February 2020, Pages 47-55

10.22060/ajmc.2018.3044

Mahdi Imanparast; Seyed Naser Hashemi


Designs from maximal subgroups and conjugacy classes of $\mathrm{PSL}(2,q)$, $q$ odd

Volume 4, Issue 1, February 2023, Pages 47-55

10.22060/ajmc.2022.21877.1117

Xavier Mbaale; Bernardo G. Rodrigues; Seiran Zandi


Generalized Ricci solitons on homogeneous Siklos space-times

Volume 5, Issue 2, April 2024, Pages 131-142

10.22060/ajmc.2023.22164.1138

Amirhesam Zaeim; Jahangir Cheshmavar; Mohammad ali Musavi


Detecting semi-referees in the Plackett-Luce model

Volume 4, Issue 2, March 2023, Pages 137-144

10.22060/ajmc.2022.20659.1072

Omid Naghshineh Arjmand; Nastaran Mirzaei


New heuristics for burning connected graphs

Volume 3, Issue 2, September 2022, Pages 165-172

10.22060/ajmc.2022.21692.1101

Maryam Tahmasbi; Zahra Rezai Farokh; Yousof Buali; Zahra Haj Rajab Ali Tehrani


Counting closed billiard paths

Volume 1, Issue 2, September 2020, Pages 171-177

10.22060/ajmc.2020.17320.1026

Zahed Rahmati; Sina Farahzad; Ali Rahmati


Adverse drug reaction prediction using voting ensemble training approach

Volume 5, Issue 1, January 2024, Pages 45-59

10.22060/ajmc.2023.21538.1091

Milad Besharatifard; Zahra Ghorbanali; Fatemeh Zare Mirakabad


Some properties of the finite Frobenius groups

Volume 4, Issue 1, February 2023, Pages 57-61

10.22060/ajmc.2022.21224.1080

Mohammadreza Darafsheh